Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 35, NWS Nashville, TN

June 10, 2013Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this tornado warning at Jun 10, 2013, 4:45 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 4:45 PM CDT (21:45 UTC)
Expired
Jun 10, 2013, 5:15 PM CDT
In force
30 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 45 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WFUS54 KOHX 102145
TOROHX
TNC149-187-102215-
/O.NEW.KOHX.TO.W.0035.130610T2145Z-130610T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 515 PM CDT

* AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 8 MILES SOUTHEAST OF FAIRVIEW...OR 9
  MILES WEST OF FRANKLIN...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...THOMPSONS STATION...TRIUNE AND EAGLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3590 8655 3569 8666 3587 8713 3602 8705
      3599 8704 3602 8699
TIME...MOT...LOC 2145Z 292DEG 26KT 3592 8698

$$

BOYD
3 follow-up statements
258 
WWUS54 KOHX 102153
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
453 PM CDT MON JUN 10 2013

TNC149-187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-WILLIAMSON TN-
453 PM CDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WILLIAMSON AND WEST
CENTRAL RUTHERFORD COUNTIES UNTIL 515 PM CDT...

AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES WEST OF FRANKLIN...MOVING EASTSOUTHEAST
AT 30 MPH. ROTATION HAS BEEN REPORTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...TRIUNE...THOMPSONS STATION...NATCHEZ TRACE AT HIGHWAY
  96...LEIPERS FORK AND EAGLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3590 8655 3569 8666 3587 8713 3602 8705
      3599 8704 3602 8699
TIME...MOT...LOC 2152Z 292DEG 26KT 3590 8692

$$

BOYD
440 
WWUS54 KOHX 102159
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT MON JUN 10 2013

TNC149-187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-WILLIAMSON TN-
459 PM CDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WILLIAMSON AND
WEST CENTRAL RUTHERFORD COUNTIES UNTIL 515 PM CDT...

AT 457 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 30 MPH. THE STORM 
HAS APPEARED TO WEAKEN DURING THE LAST 5 MINUTES BUT WILL CONTINUE 
WARNING. 

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...TRIUNE AND EAGLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3570 8667 3570 8668 3584 8696 3589 8696
      3593 8693 3597 8686 3590 8655 3569 8666
TIME...MOT...LOC 2158Z 292DEG 26KT 3588 8687

$$

BOYD
315 
WWUS54 KOHX 102206
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
506 PM CDT MON JUN 10 2013

TNC149-102215-
/O.CAN.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
RUTHERFORD TN-
506 PM CDT MON JUN 10 2013

...THE TORNADO WARNING FOR WEST CENTRAL RUTHERFORD COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3591 8662 3588 8661 3588 8662 3579 8664
      3579 8666 3577 8666 3576 8668 3584 8687
      3588 8688 3590 8687 3594 8680
TIME...MOT...LOC 2205Z 292DEG 26KT 3586 8681

$$

TNC187-102215-
/O.CON.KOHX.TO.W.0035.000000T0000Z-130610T2215Z/
WILLIAMSON TN-
506 PM CDT MON JUN 10 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WILLIAMSON
COUNTY UNTIL 515 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRIUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3591 8662 3588 8661 3588 8662 3579 8664
      3579 8666 3577 8666 3576 8668 3584 8687
      3588 8688 3590 8687 3594 8680
TIME...MOT...LOC 2205Z 292DEG 26KT 3586 8681

$$

BOYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 10, 4:40 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 10, 4:40 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CDT MON JUN 10 2013

.MESOSCALE UPDATE...
RADAR INDICATING THAT THE FRONTAL BOUNDARY EXTENDS FROM
SPRINGFIELD TN SW THROUGH DICKSON COUNTY. LAPS DATA STILL SHOWING
ELEVATED HELICITY VALUES ALONG AND JUST AHEAD OF THE BOUNDARY.
THUS...WILL DELAY CANCELLING ADDITIONAL WATCH AREAS UNTIL FRONTAL
BOUNDARY MOVES EAST OF CURRENT WATCH COUNTIES. WITHIN THE PAST
HOUR...SOME MINOR ROTATION WAS STILL INDICATED OVER OUR WESTERN
COUNTIES. LATEST HRRR STILL REFRAINS FROM ADDITIONAL DEVELOPMENT
BUT WILL STILL WAIT FOR THE FROPA AND WILL THEN COMMENCE WITH
CANCELLATIONS.

OTHERWISE...INTENSE STORMS OVER THE NORTHERN AND CENTRAL PLATEAU
CONTINUES. THOUGH SLIGHTLY WEAKER...APPRECIABLE SHEAR STILL EXISTS
OVER THE CURRENT WATCH AREA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 10, 4:43 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
443 PM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES INTO THIS EVENING
ACROSS THE SOUTHEASTERN TWO THIRDS OF THE MID STATE. THE SEVERE
WEATHER THREAT INCLUDES LARGE HAIL AND DAMAGING WINDS...WITH
ISOLATED TORNADOES POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

21

In the hours before

Local storm report, Jun 10, 3:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     5 NW LEBANON            36.26N  86.39W
06/10/2013                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY

&&

EVENT NUMBER OHX1300478

11
Local storm report, Jun 10, 3:30 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             1 S THOMPSONS STATION   35.79N  86.91W
06/10/2013  M0.88 INCH       WILLIAMSON         TN   TWITTER

            NICKEL HAIL REPORTED IN THOMPSONS STATION

&&

EVENT NUMBER OHX1300479

11
Local storm report, Jun 10, 3:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     4 W MURFREESBORO        35.85N  86.47W
06/10/2013                   RUTHERFORD         TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST
            OF MURFREESBORO

&&

EVENT NUMBER OHX1300480

11
Special weather statement, Jun 10, 3:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT MON JUN 10 2013

TNZ059-061-062-075-102145-
BEDFORD-MARSHALL-RUTHERFORD-WILLIAMSON-
356 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...RUTHERFORD
AND WILLIAMSON COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SHELBYVILLE...MOVING
SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM JUST WEST OF EAGLEVILLE
WILL MOVE SOUTHEAST AT 35 MPH AS WELL.

SOME LOCATIONS IN THE PATH INCLUDE
UNIONVILLE...DEASON...FOSTERVILLE...SHELBYVILLE...BELL BUCKLE AND
WARTRACE. OTHER LOCATIONS WITH THE SECOND STORM INCLUDE ROVER AND
CHAPEL HILL.

HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LAT...LON 3564 8682 3568 8682 3571 8678 3572 8681
      3580 8674 3562 8624 3551 8624 3543 8639

AL
Local storm report, Jun 10, 4:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
06/10/2013                   JACKSON            TN   LAW ENFORCEMENT

            TREES DOWN AND PHONE LINES DOWN COUNTY WIDE. NUMEROUS
            TREES DOWN ACROSS ROADWAYS.

&&

EVENT NUMBER OHX1300481

21
Special weather statement, Jun 10, 4:19 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT MON JUN 10 2013

TNZ077>079-102200-
COFFEE-GRUNDY-WARREN-
419 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...GRUNDY AND WARREN
COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...MOVING
SOUTHEAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE VIOLA...ALTAMONT...BEERSHEBA
SPRINGS...GRUETLI-LAAGER AND PALMER.

SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3548 8597 3564 8584 3553 8556 3552 8559
      3549 8553 3543 8553 3541 8549 3538 8549
      3536 8550 3531 8556 3530 8565

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.